# SDR 96FDEA00147

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902865
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM (C 53-224-01, -1), BS 312 WL 208  LBL 46.  REMOVED CORROSION ON FLOOR BEAM AT BS 312 WL 208  LBL 46 OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED FLOOR BEAM PER FEDEX SRM 53-10-8.
